RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 2, Pages 216–219 (Mi mz1159)  

On the fundamental homology classes of a real algebraic variety

V. A. Krasnov

P. G. Demidov Yaroslavl State University

DOI: https://doi.org/10.4213/mzm1159

Full text: PDF file (133 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:2, 171–173

Bibliographic databases:

UDC: 512.66+512.73
Received: 06.03.1998

Citation: V. A. Krasnov, “On the fundamental homology classes of a real algebraic variety”, Mat. Zametki, 66:2 (1999), 216–219; Math. Notes, 66:2 (1999), 171–173

Citation in format AMSBIB
\Bibitem{Kra99}
\by V.~A.~Krasnov
\paper On the fundamental homology classes of a~real algebraic variety
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 2
\pages 216--219
\mathnet{http://mi.mathnet.ru/mz1159}
\crossref{https://doi.org/10.4213/mzm1159}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1733504}
\zmath{https://zbmath.org/?q=an:0977.14026}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 2
\pages 171--173
\crossref{https://doi.org/10.1007/BF02674874}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000084461100024}


Linking options:
  • http://mi.mathnet.ru/eng/mz1159
  • https://doi.org/10.4213/mzm1159
  • http://mi.mathnet.ru/eng/mz/v66/i2/p216

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:149
    Full text:63
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019